# SDR SWAA2023062048229

- Difficulty date: May 12, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CLIP AT ACB BS787;767; 747; 727E; 727D; 727C; 727B LBL7 WL152. MARKED<[01] EVALUATED CORROSION DAMAGE ON CLIP AT BS 787; 767; 747; 727E; 727D; 727C; 727B; LBL7 WL 152 FOUND TO BE OUT OF LIMITS DUE NOT LIMITS IN SRM PARTS WILL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0;[02] PAERTIAL STEPS 1-7;[03] PARTIALLY UPDATED STEP 2;[04] VERIFIED CORRECTIVE ACTION ITEM 1. PROVIDED PARTIAL UPDATE FOR STEP 2.;[05] COMPLETED STEP 2;[06] COMPLETED STEP 2;[07] PARTIALLY UPDATED STEP 1 AND STEPS 3 THRU 7;[08] PARTIAL UPDATE STEPS 1 AND 3-7- FABRICATION AND OK OT TREAT AND PRIME.;[09] PARTIALLY UPDATED STEP 1 AND STEPS 3 THRU 7;[10] PARTIAL- STEP 1 AND STEPS 3 THRU 7- OK TO INSTALL STR CLIPS;[11] COMPLETED STEPS 1 ; 6 AND 7;[12] VERIFIED STEPS 1;6;7; COMPLETE.;[13] COMPLETED STEPS 3;4 AND 5.;[14] VERIFIED STEPS 3-5;[15] VERIFIED THE MEASUREMENT TABLE.
